# SDR NSVA2009011

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 35,472 hours, 39,761 cycles
- Engine: Ge CT79B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO LEFT MAIN GEAR DOWN AND LOCKED INDICATION, EMERGENCY LANDING HANDLE PULLED.  EVALUATED, FOUND CONNECTOR LT WHEEL WELL OFF, REINSTALLED CONNECTOR.  REMOVED AND REPLACED EXPLOSIVE BOLTS AND PERFORMED GEAR OPS CHECK IAW 32-30-00 CHECK GOOD.
